# SDR SWAA2012121310624

- Difficulty date: November 18, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 1006 TO 1016 LBL 6 GALLEY AREA FLOOR STRUCTURE.  REPLACED INTERCOSTAL IAW SRM AND DRAWING.
